# SDR FDEA202105281417

- Difficulty date: May 28, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,989 hours, 31,705 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002821
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 1 EICAS MESSAGE   REPLACED AFOLTS CARD M10427 CARGO TESTS NORMAL REF M.M. 26-10-01-4.
